# SDR CA081112010

- Difficulty date: November 4, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Engine: Pwa PW305B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING LANDING, THE ENGINE FLAMED OUT. RE-START ATTEMPT WAS UNSUCCESSFUL. TROUBLESHOOTING LED TO THE REPLACEMENT OF THE COMPRESSOR BLEED VALVE ASSY.  MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
